Aa
A
A
Close
Avatar universal
Gonorrhea & Erectile Pain
I was recently diagnosed and treated for Gonorrhea and the possibility of Chlamydia.  I recieved an injection along with two antibiotic pills I was told to take as soon as possible.  I did this and my condition has improved drastically since then, this being 3 to 4 days ago.  

However I have been experiencing a great deal of pain when I get an erection which is rather annoying seeing as this seems to happen randomly while i'm sleeping, I wake up in a great deal of pain.  According to almost every symptoms list I could find for my condition, painful erections were no where to be found.

Does anyone know if this is a typical symptom of my condition?  If so, since nearly all of my other symptoms have long disapeared, why am I still having this particular problem and when is it suppose to go away??
Cancel
2 Answers
Page 1 of 1
Avatar universal
I am in the same situation. Today I am going on day 3 of my medication for Chlamydia and experienced a very painful erection. Any idea what is causing this?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
This might just be a side effect of the medication. check with your Dr to see if it is a side effect.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
Top STDs Answerers
Avatar n tn
Blank
guilt1905
Avatar m tn
Blank
feelingundone
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
Squints9958
Avatar m tn
Blank
Ftworthstress76137